# SDR TRAX200701473

- Difficulty date: October 2, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND 256EW CRACKED.   REPAIRED AS PER CMM 25-00-01   SERVICE DOOR SURROUND 256EW PAINTED AS PER SRM 51-21-28
